# SDR ASOA2015032612470

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD SUPPORT ANGLE CORRODED OUT OF LIMITS.  LOCATED & INSTALLED FS 280 FWD SUPPORT ANGLE IAW DWG NR CC670-34095 & SRM 51-42-06-001-001 & 51-40-11-001-001-A01.
